On a constant rank theorem for nonlinear elliptic PDES

Gábor Székelyhidi, Ben Weinkove*

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We give a new proof of Bian-Guan's constant rank theorem for nonlinear elliptic equations. Our approach is to use a linear expression of the eigenvalues of the Hessian instead of quotients of elementary symmetric functions.

Original languageEnglish (US)
Pages (from-to)6523-6532
Number of pages10
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume36
Issue number11
DOIs
StatePublished - Nov 2016

Keywords

  • Constant rank Hessian
  • Eigenvalues
  • Nonlinear elliptic

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a constant rank theorem for nonlinear elliptic PDES'. Together they form a unique fingerprint.

  • Cite this